The Body Shakes, Trembles, Nausea And Palpitations After Taking Salbutamol?
Excuse me, I am a child of 19 years of age 2 weeks ago I often feel tightness in my chest, I think due to the fact that I come home from work in the past day, but I have a check with my regional health center, and I give the drug the only SALBUTAMOL, I am searching for the medicine as much as possible sufferers of asthma / asthma And I feel after I take the drug I will be shivering, trembling, nausea, and heart beating fast and fast, After that I do not consume anymore because of fear, What do I feel this good / bad effect for me? Please respond, Trimaksih 🙏
Hello Kilyaleho, thank you for asking with HealthReplies.com.
Salbutamol is a bronchodilator which works by widening the respiratory tract. Usually this drug is used to relieve respiratory tract in patients with asthma or chronic obstructive pulmonary disease (COPD). But keep in mind that salbutamol is a class of hard drugs and its use must be according to your doctor's instructions and recommendations.
Although rare, but side effects that can occur from salbutamol among others:
Nausea and vomiting
If you feel the side effects of the drug are disturbing enough you can stop the drug and you should consult your doctor or a pulmonary specialist. Your doctor can also find out or explore other causes of your complaints such as colds, stomach ulcers, acid reflux disease, lung infections (pneumonia), or other diseases.
Hopefully this information can be useful for you.